# SDR NSVA2008023

- Difficulty date: May 4, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N249CJ
- Make and model: Saab 340B
- Aircraft serial: 340B249
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Erratic
- Location: Rt Torque
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ON APPROACH, RT TORQUE GAUGE ERRATIC, DROPPED TO ZERO, TRIGGERED AUTO COARSEN, SHUT DOWN ENGINE AND LANDED UNEVENTFULLY.  REMOVED AND REPLACED RT DECU P/N ON 6071T20P18, P/N OFF 6071T20P16 S/N ON LMAT2255, S/N OFF ECDTT1933 AND RT TQ SENSOR P/N ON 0774088T42P01, S/N ON EGNFB857, S/N OFF T1936.  OPS CHECK GOOD IAW AMM 76-10-57.
